Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lot to get out alfbarks007

Posted by phidippus on February 13, 2014, at 22:16:19

In reply to Re: lot to get out Dr. Bob, posted by alfbarks007 on February 13, 2014, at 13:35:00

You know Valium is an anticonvulsant, right? Same risk of seizures if you withdraw from it.

You can ask your doctor about Lyrica, which is a morepowerful version of gabapentin that you take twice daily.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1060659]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1060511
URL: http://www.dr-bob.org/babble/20140123/msgs/1060659.html